# SDR ASAA2021022034159

- Difficulty date: February 20, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 49,660 hours, 14,932 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29602
- Condition: Out Of Tolerance
- Location: Nr 1 Eng Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LP60035512 FOR PLT DEFERRAL ENGINE NR 1 ECONOMIC FAULT MSG NBR 77-20861 THE BOTTOM LEFT EGT SIGNAL IS OUT OF RANGE.  GROUNDED - YES.  REPLACED T49.5 S3 PROBE AND SYS IND NML - BOTTOM LEFT EGT SIGNAL IN RANGE.  REF B737-800 AMM 77-21-01/401.
